# SDR DALA2023071905835

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 57,936 hours, 24,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 4L DOOR ASSIST BOTTLE PRESSURE IS IN THE RED. CORRECTIVE ACTION: R/R 4L DOOR ASSIST BOTTLE IN REF TO B757 AMM 52-11, PRESSURE OF BOTTLE CHECKS GOOD, SAFETY PINS REMOVED. (4388954)
